Addiction Survivors

Notices

Reply
Unread 01-07-2010, 06:22 PM   #1
Making_Changes
Junior Member
 
Posts: 4
Default starting suboxone treatment with Speed, I am looking for answers

I have been an opiod dependent for over a year (usage of OC up to 600mg/day at prime) and mid November switched to suboxone (i.e. 12mg /day) during which I switched to subs I used meth (via smoking) to help with withdrawals until 24 hours lapsed and I could effectively take suboxone. I was warned not to do this and I only did so as a last resort because my family was involved and finances were warn and my prior attempt to swith to subs failed when I fell into acute withdrawal because I did not make it 24 hours!!!!

I finished off my meth that weekend and was addict free for 3 days until I let Obsessive thoughts and fear get the best of me and turned to meth for help/sanity (I know how stupid this sounds). However, at day 3 I no longer felt mentally healthy and was filled with anxiety (out of xanax as well) and filled with this fuzzy feeling in the back of my head and down into my limbs that I attributted to snoozing/sleeping to long and abruptly running out of xanax.

Since I have been using subs, meth, benzos to appear and feel somewhat sane and operable at work and home etc. However, as finances and family hit me hard I submitted myself to detox on 1/1/2010 from ampthetamines and xanax. Today 1/7/2010 I have maintained sobriety from all amphetamines and am currently out of detox and on scripts of clon/subs.

My problem is the fuzzy feeling in the back of my head and down into my limbs continues daily and I am often found paralyzed while falling or waking from sleep. My eyes can move and I can sometimes murmur help. I wait day after day for the fuzzy feeling and paralyzing sleep episodes to end, but they only seem to remain constant and I don't know why or what to do. Any feedback would be appreciated. I am tempted daily to start using meth again!
Making_Changes is offline   Reply With Quote
Unread 01-07-2010, 06:44 PM   #2
Mike
Senior Member
 
Posts: 2,425
Default

Congratulations for deciding to end your addictions!

Sounds like you have a very serious addiction disorder. Sub only helps with the addiction to opioids. If you are addicted to meth or benzos you still need to find some kind of treatment for that. Meth also can permanently damage the brain, maybe that's the fuzzy feeling you have. I've never heard anyone else on this board describe exactly what you are feeling so I doubt its from then sub, but you should tell your doctor about it.

Addiction is a life-threatening condition and it will take willpower, determination, medication, and professional medical and behavioral help. Don't let that get derailed by a fuzzy feeling. Now's the time to concentrate on making positive changes to your life, so you can put these addictions behind you once and for all. You can do it!
Mike is offline   Reply With Quote
Unread 01-07-2010, 07:24 PM   #3
Making_Changes
Junior Member
 
Posts: 4
Default

Thanks, I am hoping time will heal me and I will find sobriety to be a much more comfortable life style. However, I have talked with numerous drs that don't seem too concerned and my wife and I have found the majority of our answers online reading threads on forums as such. I hope my 4 week meth binge hasn't caused permanent damage but if it has Im sure times past mistakes are justified to leave me haunted with such a scary brain scar.
Making_Changes is offline   Reply With Quote
Unread 01-08-2010, 12:58 AM   #4
Out of Control
Junior Member
 
Posts: 5
Default

I have been on sub for 3 weeks and i believe i have experienced what you are going through right now but im not sure its the same. I had almost constant feelings or waves of drowsiness and feeling sedated, accompanied by vertigo or feeling dizzy and off balance. I also had periods of what i call "nodding", an uncontrolable urge to close my eyes where i would remain for 15-20 sec and up to 2-3 min. It was like a catatonic like state that made it impossible for me to talk or move but i could still hear everything around me until i would suddenly snap out of it. does this sound similar to what you are experiencing?
Out of Control is offline   Reply With Quote
Unread 01-08-2010, 07:38 AM   #5
NancyB
Administrator
 
Posts: 25,466
Default

Hi Making_Changes and Out of Control, welcome. Making_Changes, it's a little more difficult to tell what's going with you because of the of the meth and stopping xanax cold turkey. Please be very careful with that, benzo withdrawals can be life threatening. Can you go back to whoever was helping you with your benzo taper and tell him/her what's currently going on?

Out of Control, that dozing/nodding can sometimes be attributed to too high of a dose of Suboxone. How much are you taking, and what were you taking before you started Suboxone?

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 01-08-2010, 11:42 AM   #6
Bqb247
Senior Member
 
Bqb247's Avatar
 
Posts: 1,991
Default

Out of control, when I first started sub, I was nodding also...after about a week, as my body stabilized, it stopped.
__________________
~~B~~
Bqb247 is offline   Reply With Quote
Unread 01-08-2010, 11:45 AM   #7
dynamicwax22
Junior Member
 
Posts: 3
Default

I too experience waves of intense urges to sleep (shut my eyes). It happens at least once a day. I understand that drowsiness is a side effect, but I too feel like I am nodding a bit and it is embarrassing. I was at an AA meeting and it was happening to me and I was so embarrassed because I thought that other members would take one look at me and think I was using! It's hard to describe, but it sounds similar to how you described it (out of control). I only take one pill (8 mg) a day. Maybe I should go down to a half. Honestly, I can't wait until I can get off this stuff. Between constipation, tingling and numbness and exhaustion, I am reading to work a program and be drug free totally. Thanks for letting me share!
dynamicwax22 is offline   Reply With Quote
Unread 01-08-2010, 11:49 AM   #8
NancyB
Administrator
 
Posts: 25,466
Default

Hi dynamicwax22, if you decide to reduce, you might not notice any difference for a couple/three days because of the half life (around 37 hours). Also, is the 4mg drop is too much, then you can try going up in small increments - .5mg or 1mg - to see if that's better.

I hope it works for you. Let us know!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 01-08-2010, 06:48 PM   #9
Out of Control
Junior Member
 
Posts: 5
Default

I am currently taking 6mg a day. I know its not a lot and my doctor said it was a borderline dose of being able to use and still get high. That scares me! Before i started taking sub i was hooked on Heroin. I only used it for 3 months but it was almost every day and i was snorting about 1/2 a gram over a 2 day period. I stopped cold turkey with a whole week of withdraws and was ok for about 3 months and then i got seriously stressed out and relapsed 4 times over a 2 week period using about a 20 line each time. I suppose my dose may be too high considering when i started the sub i wasn't a serious user yet, again. My side effects did subside but i do nod still from time to time.
Out of Control is offline   Reply With Quote
Unread 01-08-2010, 10:18 PM   #10
Out of Control
Junior Member
 
Posts: 5
Default

dynamicwax22 about the constipation...ive learned that opiods can be dehydrating which can also cause constipation. I don't know how it will work for you but if you start taking in more fluids then you normally do and eat fresh fruits and veggies that may help that problem
Out of Control is offline   Reply With Quote
One User Says Thank You to Out of Control For This Useful Post:
Thank You (01-09-2010)
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 03:57 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors